Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/12602
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Non-abelian quantum Hall states - exclusion statistics, K-matrices, and duality
Author: Ardonne, Eddy
Bouwknegt, Peter G.
Schoutens, Kareljan
Citation: Journal of statistical physics, 2001; 102(3):421-469
Publisher: Kluwer Academic Publishers
Issue Date: 2001
ISSN: 0022-4715
Statement of
Responsibility: 
Ardonne, Eddy ; Bouwknegt, Peter ; Schoutens, Kareljan
DOI: 10.1023/A:1004878231034
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.